Volume 12 Number 1
February 2015
Article Contents
Jun-Jun Hui, He-Xin Zhang, Xiang-Yu Kong and Xin Zhou. On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 102-108, 2015. doi: 10.1007/s11633-014-0822-5
Cite as: Jun-Jun Hui, He-Xin Zhang, Xiang-Yu Kong and Xin Zhou. On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 102-108, 2015. doi: 10.1007/s11633-014-0822-5

On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay

  • Received: 2013-08-10
Fund Project:

This work was supported by National Natural Science Foundation of China (No. 61074072).

通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Abstract Views (4422) PDF downloads (1489) Citations (0)

On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay

Fund Project:

This work was supported by National Natural Science Foundation of China (No. 61074072).

Abstract: This paper considers the problem of delay-dependent robust stability for uncertain systems with interval time-varying delays. By using the direct Lyapunov method, a new Lyapunov-Krasovskii (L-K) functional is introduced based on decomposition approach, when dealing with the time derivative of L-K functional, a new tight integral inequality is adopted for bounding the cross terms. Then, a new less conservative delay-dependent stability criterion is formulated in terms of linear matrix inequalities (LMIs), which can be easily solved by optimization algorithms. Numerical examples are given to show the effectiveness and the benefits of the proposed method.

Jun-Jun Hui, He-Xin Zhang, Xiang-Yu Kong and Xin Zhou. On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 102-108, 2015. doi: 10.1007/s11633-014-0822-5
Citation: Jun-Jun Hui, He-Xin Zhang, Xiang-Yu Kong and Xin Zhou. On Improved Delay-dependent Robust Stability Criteria for Uncertain Systems with Interval Time-varying Delay. International Journal of Automation and Computing, vol. 12, no. 1, pp. 102-108, 2015. doi: 10.1007/s11633-014-0822-5
Reference (26)

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return